# SDR DALA1127519858

- Difficulty date: April 4, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 712 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN SEAT TRACK AT RBL 22 AT STA 712. REMOVED SEAT TRACK FROM STA 683.5 TO 721.5, RBL 22 IAW SRM 53-05,.  FABED REPAIR SPLICE PLATES AND REPLACEMENT SEAT TRACK SECTION, IAW SRM 53-05, PG 30, FIG 4D.  INSTALLED SEAT TRACK AT RBL 22R, STA 683.5 TO 721.5 AND INSTALLED PRODUCTION SPLICE PLATES FROM STA 674 TO 693 IAW SRM 53-05, FIG 4D, PG 13, PARA 4A, SECTION B-B.
